Sequences of numbers via permutation polynomials over some finite rings

G. R.Vadiraja Bhatta, B. R. Shankar, Vishnu Narayan Mishra, Prasanna Poojary

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


A polynomial can represent every function from a finite field to itself. The functions which are also permutations of the field give rise to permutation polynomials, which have potential applications in cryptology and coding theory. Permutation polynomials over finite rings are studied with respect to the sequences they generate. The sequences obtained through some permutation polynomials are tested for randomness by carrying out known statistical tests. Random number generation plays a major role in cryptography and hence permutation polynomials may be used as random number generators.

Original languageEnglish
Pages (from-to)1295-1313
Number of pages19
Issue number1
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Sequences of numbers via permutation polynomials over some finite rings'. Together they form a unique fingerprint.

Cite this